| Model Number |
MMT-551PNAB |
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
12/17/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they had a low blood glucose value of 42 mg/dl.Patient's current blood glucose value: 106mg/dl.Low blood glucose level troubleshooting was declined.The device is not expected to be returned for analysis.